MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cup.70197

Медицинская библиотека · Journal of cutaneous pathology · 2026

Eruptive Acral Melanocytic Lesions Associated With Capecitabine.

Smith Madison, Jin Annie, Miles Jonathan A, Elenitsas Rosalie, DeHoratius Danielle M, Chu Emily Y

Клинический случайСтатьяПеревод в очереди

Аннотация

Eruptive nevi and lentigines have been reported to occur in the setting of immunosuppression, which may be medication-induced. The associated histopathologic findings have not been well described in the literature. Herein, we report the case of a woman in her 60s who had been receiving chemotherapy treatment with capecitabine, a prodrug of 5-fluorouracil, for advanced pancreatic cancer. She developed multiple small, dark macules on the dorsal and plantar surfaces of both feet. An initial biopsy of one lesion showed a crowded lentiginous proliferation of predominantly single melanocytes, with poor nest formation and some pagetoid scatter. Subsequent biopsies revealed lentigines with melanocytic hyperplasia, which showed less cellularity than the initial biopsy. This case provides histopathologic correlation for eruptive acral melanocytic lesions that result from capecitabine therapy.

Для цитирования: Smith Madison, Jin Annie, Miles Jonathan A, Elenitsas Rosalie, DeHoratius Danielle M, Chu Emily Y. Eruptive Acral Melanocytic Lesions Associated With Capecitabine.. Journal of cutaneous pathology. 2026. DOI: 10.1111/cup.70197.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.